# SDR SWAA2021110125149

- Difficulty date: October 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATE AFT FACE BS500C AT LEVEL STR 26R AT FWD CARGO COMPARTMENT (1 EA) ; 2021-432081 / [11] REPLACED ANGLE - CLIP LOCATE AFT FACE BS500C AT LEVEL STR 26R AT FWD CARGO COMPARTMENT I.W.A B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG: 143A7505 SHEET 10 REV A. MATERIAL USED P/N:143A7502U154 PO:2021 188293. RII
